edoc

Pegylated liposomal doxorubicin-associated hand-foot syndrome: recommendations of an international panel of experts

von Moos, Roger and Thuerlimann, Beat J. K. and Aapro, Matti and Rayson, Daniel and Harrold, Karen and Sehouli, Jalid and Scotte, Florian and Lorusso, Domenica and Dummer, Reinhard and Lacouture, Mario E. and Lademann, Jürgen and Hauschild, Axel. (2008) Pegylated liposomal doxorubicin-associated hand-foot syndrome: recommendations of an international panel of experts. European journal of cancer, Vol. 44. pp. 781-790.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6005888

Downloads: Statistics Overview

Abstract

Hand-foot syndrome (HFS) is dose-limiting and the most common cumulative toxicity associated with pegylated liposomal doxorubicin (PLD). It can cause considerable discomfort and lead to therapy interruption. Numerous approaches to HFS management have been reported, but there is no consensus.
Faculties and Departments:03 Faculty of Medicine > Bereich Medizinische Fächer (Klinik) > Onkologie
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Medizinische Fächer (Klinik) > Onkologie
UniBasel Contributors:Thürlimann, Beat
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:0014-2964
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:11 Oct 2012 15:32
Deposited On:11 Oct 2012 15:29

Repository Staff Only: item control page